# SDR M3XA202403065001

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N853MB
- Make and model: Snias AS350B3
- Aircraft serial: 7294
- Aircraft time: 3,812 hours, 13,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 704A31512036
- Condition: Broken
- Location: Cockpit Right
- Part time: 3,812 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED STRIKE THAT BROKE THE PILOTS RH SIDE WINDSCREEN AND CAUSED MR BLADE DAMAGE.  PRECAUTIONARY LANDING WITHOUT INCIDENT.
